Jump to content

Sick of Meds......


AJVDK
 Share

Recommended Posts

Hello all,

I just thought I would drop a line and see if anyone has any ideas. I was told in June that I have POTS only after 5 years of being passed around by doctors, given tons of differnt heart meds, they even put in a pacemake to help, but each time there where no big improvements, I was startubg to thin I was carsy, but anyways they started me on Theophylline 200mg once a day, midodrine 5mg 2 times a day, and Bupropion 100 mg twice a day, about three weeks ago I called my doctor and siad I am still not feeling the well, my heart feels like it is skipping beats, and then takes off only then to crash and have my pacemaker kick in. I been very dizzy, and my blood pressure is staying very low, I am tried all the time, and I can't seem to drink enough water. When I sleep I wake up to feeling hot and sweating all over, I somtime even have to get up and change close as I feel so wet. So last Monday they add fludocortisone. Now I feel the same plus I feel so bloated I can't stand it, my sock are even leaving line on my legs in is gross, and I hate the way I look, I called the doctor and he said to wait and keep taking the meds untill I see him on Monday. I am so tried of feeling this way, and the meds don't seem to be working! My I even called my family doctor to see what he said, but it was the same, plus he doesn't know anything about POTS and the Doctor I see for POTS still doesn't seem to know alot, he maily deal with the heart, he was a refferal for my pacemake and was the one to tell me I have POTs. I am just trying to find the right drugs. Have any of you tried any of these and did they work for you? Does anyone have any ideas on diffenent kinds of treatments?

Amy

Link to comment
Share on other sites

I don't have any great words of advice; I have been on many meds and various combinations of them. I have also tried compression hose, added salt to diet, eating healthy, trying to sleep plenty, doing as much exercise as possible, tilting the head of my bed up. I have gotten little relief.

So...no words of wisdom but I do relate to what you are saying and I wanted to offer my support.

Hang in there and let us know what happens on Monday. You aren't alone in dealing with this!

I hope you'll find something soon that will at least bring you some relief!

Link to comment
Share on other sites

Hi~!

I have not been on any of the medicines you mentioned, just wanted to throw in my 2 cents B)

Have you tried/heard of Florinef? I have been on that for probably the past 3 years .. I guess you could say it is my "base" medicine - whatever other medication I try I have always stayed on Florinef. It seemed to have been working well, no major side effects for me. If nothing else, it's been keeping my BP up and I haven't passed out in about 3 years. Maybe ask your doc or get another opinion if you are not getting the answers you need?

But like you, I am also in the process of trying different meds., because of my low energy! I still feel tired and have fatigue all the time, or at least more than I used to .. last year I was doing soo well. I was on Proamatine the past few weeks for my energy, but it doesn't seem to be helping .. in fact, I think it may be causing acne! :huh: go figure, I feel like I'm back in the 7th grade, haha. (has anyone else had problems w/proamatine and acne?? or maybe its just stress?)

In regards to normal POTS treatment .. have you purchased support hose? I think thos helped when I was at my worst, to get the blood pumping back up again. Also SALT, salt, salt!! Hopefully everyone else will have some insight as well.

I hope you find something to help you! :)

*ChRiSsY*

Link to comment
Share on other sites

The topic of what meds folks have tried and how people reacted came up a few days ago...here's the link

http://dinet.ipbhost.com/index.php?showtopic=3200

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...